# SDR UIEA2025121601349

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 85,043 hours, 11,996 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Part serial: 8985C
- Condition: Warning Message
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP DRIVE EICAS MSG.  R & R LE FLAP PDU IAW AMM 27-81-05 & IPC 27-81-03-01. OPS CHKD OK.
